# SDR REXA2016081701561

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 4,593 hours, 3,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT BY FA EXTRA JUMP SEAT INOPERATIVE.  RED LIGHT DOES NOT BLINK.  REPLACED THE FLASHLIGHT ASSY IAW AMM 25-60-10, OPS CHECKED GOOD.
